# SDR IPXA2015040987909

- Difficulty date: March 10, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 14,211 hours, 9,900 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-8, LT HORIZONTAL STABILIZER UPPER SURFACE DENT AT 16" FROM STAB ROOT & 16" FROM STABILIZER FRONT SPAR AS MARKED REPAIRED STAB PANEL WITH METAL HOT BOND DOUBLER IAW SRM 51-70-10, REPAIR 2 & REPAIR 2R GENERAL 755-10-01.
